# SDR 2006UALA00076

- Difficulty date: January 16, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 51,018 hours, 27,314 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOORBEAM UPPER SURFACE CORRODED STA 947, LBL 20 TO RBL 15, WL 208.  *S/D*  MAJOR REPAIR ACP'D, T-CAP SPLICE REPAIR ACP'D PER MM 53-10-95.
